# SDR 9506346729

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 69B8035827
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN THE LANDING GEAR WAS EXTENDED, THE NR 4 HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  SECURED NR 4 HYDRAULIC SYSTEM AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING GEAR DOWNLOCK ACTUATOR.  OPERATIONAL CHECK OK.
